Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Exceptional graphs with smallest eigenvalue $ -2$ and related problems


Authors: F. C. Bussemaker and A. Neumaier
Journal: Math. Comp. 59 (1992), 583-608
MSC: Primary 05C50
MathSciNet review: 1134718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper summarizes the known results on graphs with smallest eigenvalue around $ - 2$, and completes the theory by proving a number of new results, giving comprehensive tables of the finitely many exceptions, and posing some new problems. Then the theory is applied to characterize a class of distance-regular graphs of large diameter by their intersection array.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05C50

Retrieve articles in all journals with MSC: 05C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1134718-6
PII: S 0025-5718(1992)1134718-6
Article copyright: © Copyright 1992 American Mathematical Society